
Rizcold Syrup
Manufacturer
Ryze Lifecare
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Rizcold Syrup is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Rizcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It relieves common cold symptoms by targeting allergy symptoms, pain and fever, and nasal congestion. It is commonly prescribed in children to provide relief from cold symptoms.
Directions for Use
Rizcold Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Rizcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Rizcold Syrup with other cold and flu medicines as that may lead to side effects Stop Rizcold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Ranicold P Syrup

Recold Syrup

Sungesic Syrup

Apicold P Syrup

Flucret Syrup

Dolocold Syrup

Coldnect Syrup
